# SDR MASA200500238

- Difficulty date: March 19, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 15,371 hours, 11,418 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6383 PHX - MFR EMERGENCY LIGHTS AT PASSENGER DOOR INOP.  MAINTENANCE RECONNECTED THE CONNECTOR, OPS CHECKED GOOD.
